On transitive Boolean relations. (English) Zbl 0048.02204

Full Text: EuDML


[1] (I) B. A. Bernstein: A Generalization of the Syllogism. Bulletin of the American Mathematical Society 30 (1924), 125-127. · JFM 50.0629.04
[2] (II) G. Birkhoff: Rings of Sets. Duke Mathematical Journal 3 (1937), 443-464. · Zbl 0017.19403
[3] (III) L. Löwenheim: Über die Auflösung von Gleichungen im logischen Gebiete- kalkul. Mathematische Annalen 68 (1910), 169-207. · JFM 41.0088.01
[4] (IV) N. Wiener: Certain Formal Invariances in Boolean Algebras. Transactions of the American Mathematical Society 18 (1917), 65-72. · JFM 46.0092.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.